# SDR SIMA20160927003

- Difficulty date: September 27, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 31,423 hours, 22,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T BRACKET AT FS 280.00 AND BL 9.00 ON THE RIGHT SIDE IS CRACKED.  INSTALLED NEW BRACKET AT FS 280.00 AND BL 9 RT IAW SRM 51-42-06 AND SRM 51-42-21.
